MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire bifurcation occurred.A 300cm, 8cm v-18 control wire was selected for use in a balloon angioplasty.During the procedure, the distal end of the guidewire was observed to be bifurcated.The procedure was completed with a new hydrophilic-coated steerable guidewire.No patient complications or harm were reported as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporters phone number: (b)(6).
 
Additional Manufacturer Narrative
E1: (b)(6).A1, a2, a4: patient information updated - patient identifier, date of birth, age, weight.
 
Event or Problem Description

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24261269
Report Number2124215-2026-06469
Device Sequence Number7976269
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270110(10)35598463
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0035598463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight70 KG